Raz jeszcze o czterech barwach

Antoni Smoluk

Abstract

W pracy dowodzi się twierdzenia o czterech barwach. Korzysta się z pojęcia produktu map i minimalnych kolorowań.
Author Antoni Smoluk (WUE)
Antoni Smoluk,,
- Wrocław University of Economics
Journal seriesDidactics of Mathematics, ISSN 1733-7941, (B 8 pkt)
Issue year2017
No14 (18)
Pages45-57
Publication size in sheets0.6
Keywords in Polishminimalne kolorowanie, pierścień rozcinający, produkt map
DOIDOI:10.15611/dm.2017.14.05
URL https://www.dbc.wroc.pl/dlibra/publication/123353
Languagepl polski
LicenseJournal (articles only); author's original; Uznanie Autorstwa - Użycie Niekomercyjne - Bez utworów zależnych (CC-BY-NC-ND); after publication
File
Smoluk_Raz_jeszcze_o_czterech_barwach.pdf 289,55 KB
Score (nominal)8
ScoreMinisterial score = 8.0, 29-04-2019, ArticleFromJournal
Ministerial score (2013-2016) = 8.0, 29-04-2019, ArticleFromJournal
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back